Next Article in Journal
On the Distribution of the spt-Crank
Previous Article in Journal
Stability of Solutions to Evolution Problems
Article

On the Class of Dominant and Subordinate Products

Department of Mathematics, University of Florida, Gainesville, FL 32611-8105, USA
*
Author to whom correspondence should be addressed.
Mathematics 2013, 1(2), 65-75; https://doi.org/10.3390/math1020065
Received: 25 March 2013 / Revised: 12 April 2013 / Accepted: 22 April 2013 / Published: 15 May 2013
In this paper we provide proofs of two new theorems that provide a broad class of partition inequalities and that illustrate a na¨ıve version of Andrews’ anti-telescoping technique quite well. These new theorems also put to rest any notion that including parts of size 1 is somehow necessary in order to have a valid irreducible partition inequality. In addition, we prove (as a lemma to one of the theorems) a rather nontrivial class of rational functions of three variables has entirely nonnegative power series coefficients. View Full-Text
Keywords: q-series; generating functions; partition inequalities; anti-telescoping; rational functions with nonnegative coefficients q-series; generating functions; partition inequalities; anti-telescoping; rational functions with nonnegative coefficients
MDPI and ACS Style

Berkovich, A.; Grizzell, K. On the Class of Dominant and Subordinate Products. Mathematics 2013, 1, 65-75. https://doi.org/10.3390/math1020065

AMA Style

Berkovich A, Grizzell K. On the Class of Dominant and Subordinate Products. Mathematics. 2013; 1(2):65-75. https://doi.org/10.3390/math1020065

Chicago/Turabian Style

Berkovich, Alexander, and Keith Grizzell. 2013. "On the Class of Dominant and Subordinate Products" Mathematics 1, no. 2: 65-75. https://doi.org/10.3390/math1020065

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop